# SDR ASAA2023063043844

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 46,691 hours, 13,780 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FO'S NAV DISPLAY SHOWING "MAP" CAUTION BOX IN MIDDLE OF SCREEN AND FO'S PFD SHOWING "LDG ALT" CAUTION. GROUNDED - YES. RESET FMC REFERENCE B737-800 FIM 34-61 TASK 836 NO FURTHER DEFECTS NOTED.
